# SDR DHL9871512C

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING FIXED INTERIOR VERTICAL SUPPORT WEB AT WBL 92.8 IS CRACKED AT THE 11TH BOLT FROM THE BOTOM JUST FWD OF FRONT SPAR.  HFEC, INSTALLED DOUBLER REPAIR PER SRM.  N/R 2036
